# SDR ORJA96006

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Missing
- Location: Nr 4 Main Wheel
- Component: Bendix, 26088911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGH-BOLT MISSING, NR 4 TIRE.  REMOVED AND REPLACED NR 4 MAIN WHEEL ASSY IAW 32-40-01.  (X)
